Osaka Journal of Mathematics

Perturbation of irregular Weyl-Heisenberg wave packet frames in $L^2(\mathbb{R})$

Raj Kumar and Ashok K. SAH

Full-text: Open access


In this paper, we consider the perturbation problem of irregular Weyl-Heisenberg wave packet frame $\{D_{a_j}T_{bk}E_{c_m}\psi\}_{j,k,m\in \mathbb{Z}}$ about dilation, translation and modulation parameters. We give a method to determine whether the perturbation systems is a frame for wave packet functions whose Fourier transforms have small support and prove the stability about dilation parameter on Paley-Wiener space. For a wave packet function, we give a definite answer to the stability about translation parameter $b$.

Article information

Osaka J. Math. Volume 54, Number 4 (2017), 789-799.

First available in Project Euclid: 20 October 2017

Permanent link to this document

Zentralblatt MATH identifier

Primary: 42C15: General harmonic expansions, frames
Secondary: 42C30: Completeness of sets of functions 42B35: Function spaces arising in harmonic analysis


Kumar, Raj; SAH, Ashok K. Perturbation of irregular Weyl-Heisenberg wave packet frames in $L^2(\mathbb{R})$. Osaka J. Math. 54 (2017), no. 4, 789--799.

Export citation


  • R. Balan: Stability theorems for Fourier frames and wavelets Riesz basis, J. Fourier Anal. Appl. 3 (1997), 499–504.
  • P.G. Casazza: An introduction to irregular Weyl-Heisenberg frames, Sampling, Wavelets and Tomography (2004), 61–84.
  • O. Christensen: Frames and Bases, An Introductory Course, Birkhäuser, Boston, 2008.
  • O. Christensen and C.E. Heil: Perturbations of Banach frames and atomic decompositions, Math. Nachr. 185 (1997), 33–47.
  • O. Christensen and A. Rahimi: Frame properties of wave packet systems in $L^2(\mathbb{R})$, Adv. Comput. Math. 29 (2008), 101–111.
  • A. Cordoba and C. Fefferman: Wave packets and Fourier integral operators, Comm. Partial Differential Equations 3 (1978), 979–1005.
  • W. Czaja, G. Kutyniok and D. Speegle: The Geometry of sets of prameters of wave packets, Appl. Comput. Harmon. Anal. 20 (2006), 108–125.
  • I. Daubechines: The wavelets transform, time-frequency localization and signal analysis, IEEE Trans. Inform. theory 36 (1990), 961–1005.
  • I. Daubechies, A. Grossmann and Y. Meyer: Painless nonorthogonal expansions, J. Math. Phys. 27 (1986), 1271–1283.
  • R.J. Duffin and A.C. Schaeffer: A class of nonharmonic Fourier series, Trans. Amer. Math. Soc. 72 (1952), 341–366.
  • S.J. Favier and R.A. Zalik: On the stability of frames and Riesz basis, Appl. Comput. Harm. Anal. 2 (1995), 160–173.
  • E. Hernández, D. Labate, G. Weiss and E. Wilson: Oversampling, quasi-affine frames and wave packets, Appl. Comput. Harmon. Anal. 16 (2004), 111–147.
  • D. Labate, G. Weiss and E. Wilson: An approach to the study of wave packet systems, Contemp. Math. 345 (2004), 215–235.
  • A.K. Sah and L.K. Vashisht: Irregular Weyl-Heisenberg wave packet frames in $L^2(\mathbb{R})$, Bull. Sci. Math. 139 (2015), 61–74.
  • F.A. Shah, Abdullah: Necessary condition for the existence of wave packet frames, Southeast Asian Bull. Math. 36 (2012), 287–292.
  • J. Zhang: Stability of wavelets frames and Riesz bases, Proc. Amer. Math. Soc. 129 (2000), 1113–1121.